# SDR SWIA201743657

- Difficulty date: July 24, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 34,260 hours, 21,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR SUPPORT HAS EVIDENCE OF CORROSION BETWEEN BS 280 AND 295.  REMOVED AND THE FLOOR SUPPORT IAW SRM.
